Arkiv för Matematik

  • Ark. Mat.
  • Volume 29, Number 1-2 (1991), 203-220.

Spaces of Lorentz type and complex interpolation

Eugenio Hernández and Javier Soria

Full-text: Open access

Note

The first author was supported by a Fulbright/MEC fellowship and his research was done during a delightful stay at the Mathematical Sciences Research Institute in Berkeley.

Article information

Source
Ark. Mat. Volume 29, Number 1-2 (1991), 203-220.

Dates
Received: 21 February 1990
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485898036

Digital Object Identifier
doi:10.1007/BF02384337

Zentralblatt MATH identifier
0784.46025

Rights
1991 © Institut Mittag-Leffler

Citation

Hernández, Eugenio; Soria, Javier. Spaces of Lorentz type and complex interpolation. Ark. Mat. 29 (1991), no. 1-2, 203--220. doi:10.1007/BF02384337. https://projecteuclid.org/euclid.afm/1485898036.


Export citation

References

  • Bergh, J. and Löfström, J., Interpolation spaces. An introduction. (Grundlehren 226.) Springer-Verlag, Berlin-Heidelberg-New York, 1976.
  • Calderón, A. P., Intermediate spaces and interpolation, the complex method. Studia Math. 24 (1964), 113–190.
  • Calderón, A. P., Spaces between L1 and L and the theorem of Marcinkiewicz. Studia Math. 26 (1966), 273–299.
  • Coifman, R., Cwikel, M., Rochberg, R., Sagher, Y. and Weiss, G. A theory of complex interpolation for families of Banach spaces. Adv. in Math. 43 (1982), 203–209.
  • Coifman, R., Cwikel, M., Rochberg, R., Sagher, Y. and Weiss, G., Complex interpolation for families of Banach spaces. In: Proceedings of Symposium in Pure Mathematics 35, 2. American Mathematical Society, Providence, 1979.
  • Gustavsson, J., A function parameter in connection with interpolation of Banach spaces. Math. Scand. 42 (1978), 289–305.
  • Hardy, G. H., Littlewood, J. E. and Polya, G., Inequalities. Cambridge University Press,. 1934.
  • Heinig, H. P., The Marcinkiewicz interpolation theorem extends to weighted spaces. Studia Math. 62 (1978), 163–168.
  • Hernandez E., Intermediate spaces and the complex method of interpolation for families of Banach spaces. Ann. Scuola Norm. Sup. Pisa, Serie IV, 13 (1986), 246–266.
  • Hernandez, E., A relation between two interpolation methods. In: Interpolation spaces and allied topics. Proceedings, Lund, 1983. Lecture Notes in Mathematics 1070, pp. 80–91. Springer-Verlag, Berlin-Heidelberg-New York, 1985.
  • Kalugina, T. F., Interpolation of Banach spaces with a functional parameter. The reiteration theorem. Vestnik Moskov Univ., Ser. I, Mat. Mec. 30:6 (1975), 68–77. (English translation: Moscow University, Math. Bull. 30:6 (1975), 108–116.)
  • Merucci, C., Applications of interpolation with a function parameter to Lorentz, Sobolev and Besov spaces. In Interpolation spaces and allied topics. Proceedings, Lund, 1983. Lecture Notes in Mathematics 1070, pp. 183–201. Springer-Verlag, Berlin-Heidelberg-New York, 1985.
  • Merucci, C., Interpolation réelle avec function paramètre: reiteration et applications aux spaces Δp(ϕ)(0<p<∞). C.R. Acad. Sci. Paris, I, 295 (1982), 427–430.
  • Muckenhoupt, B., Hardy's inequality with weights. Studia Math. 44 (1972), 31–38.
  • O'Neil, R. and Weiss, G., The Hilbert transform and rearrangement of functions. Studia Math. 23 (1963), 189–198.
  • Sagher, Y., Real interpolation with weights. Indiana Univ. Math. J. 30 (1981), 113–121.
  • Stein, E. and Weiss, G., Introduction to Fourier analysis on Euclidean spaces. Princeton University Press, Princeton, 1971.